MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP C2C DISPOSABLE ATTACHMENT; SURGICAL DEPTH GAUGE, SINGLE-USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP C2C DISPOSABLE ATTACHMENT; SURGICAL DEPTH GAUGE, SINGLE-USE
Catalog Number 4607-300-032
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was stated by the sales rep that the reset button on the cdnxt disposable head fell off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
C2C DISPOSABLE ATTACHMENT
Common Device Name
SURGICAL DEPTH GAUGE, SINGLE-USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19537317
Report Number3015967359-2024-01160
Device Sequence Number8337609
Product Code HWE
UDI-Device Identifier07613327555301
UDI-Public07613327555301
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4607-300-032
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown